# SDR AALA202205187243

- Difficulty date: April 30, 2022
- Submitted: May 18, 2022
- Operation: Air carrier
- Aircraft: N849NN
- Make and model: Boeing 737823
- Aircraft serial: 33213
- Aircraft time: 35,831 hours, 14,531 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 08912
- Part serial: H8737
- Condition: Delaminated
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CAPTAIN'S L1 WINDSHIELD LOWER LEFT HAS SOME DELAMINATION. **SUPPLEMENTAL REPORT FOR AALA202205027243: REPLACED WINDSHIELD PER JOB CARD 08C21156001.** (CLOSED)
